# SDR SWAA2023013080062

- Difficulty date: December 9, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 616-639 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB CUT OUT EMERGENCY DOOR LOWER AREA LOCATED BS616 TO BS 639 S-16R AND WL 228.1.  REWORKED AREA LOC CUT OUT EMERGENCY DOOR LOWER AREA LOCATED BS616 TO BS 639 AT LEVEL S-16R AND WL 228.1 AT PASSENGER CABIN; EVALUATED & FOUND WITHIN LIMITS IAW SRM 53-40-15-1A-1 ALLOWABLE DAMAGE 1 AND APPLIED PROTECTIVE TREATMENT ON REWORK AREA SRM 51-20-01.  REWORKED AREA LOC CUT OUT EMERGENCY DOOR LOWER AREA LOCATED BS616 TO BS 639 AT LEVEL S-16R AND WL 228.1 AT PASSENGER CABIN; EVALUATED AND FOUND WITHIN LIMITS IAW SRM 53-40-15-1A-1 ALLOWABLE DAMAGE 1 AND APPLIED PROTECTIVE TREATMENT ON REWORK AREA SRM 51-20-01.
